Author Topic: PML turns up in MS patient taking Ocrevus  (Read 70 times)

0 Members and 0 Guests are viewing this topic.

Offline agate

  • Administrator
  • *****
  • Posts: 8242
  • MS diagnosed 1980
  • Location: Pacific Northwest
PML turns up in MS patient taking Ocrevus
« on: May 25, 2017, 05:58:45 am »
This may very well be a Tysabri problem. A patient who'd been taking Tysabri for 3 years switched to the new drug, Ocrevus. After a month on it the patient developed PML, according to this news release:

http://www.nasdaq.com/article/roche-investigating-case-of-patient-illness-after-taking-ms-drug-20170524-01087

Just when the patient stopped taking Tysabri isn't stated.
MS Speaks--online for 13 years

SPMS, diagnosed 1980. Avonex 2001-2004. Copaxone 2007-2010.

Offline agate

  • Administrator
  • *****
  • Posts: 8242
  • MS diagnosed 1980
  • Location: Pacific Northwest
MS Speaks--online for 13 years

SPMS, diagnosed 1980. Avonex 2001-2004. Copaxone 2007-2010.

 

Related Topics

  Subject / Started by Replies Last post
0 Replies
63 Views
Last post July 14, 2016, 08:51:48 am
by agate
0 Replies
109 Views
Last post August 01, 2017, 08:26:08 am
by agate
0 Replies
99 Views
Last post August 01, 2017, 08:28:52 am
by agate
0 Replies
64 Views
Last post June 30, 2018, 05:34:39 pm
by agate
5 Replies
89 Views
Last post July 17, 2019, 07:02:24 am
by agate